Glasnik Matematicki, Vol. 50, No. 2 (2015), 429-440.

LOCALIZED SVEP AND THE COMPONENTS OF QUASI-FREDHOLM RESOLVENT SET

Qingping Zeng, Huaijie Zhong and Qiaofen Jiang

College of Computer and Information Sciences, Fujian Agriculture and Forestry University, 350002 Fuzhou, P.R. China
e-mail: zqpping2003@163.com

School of Mathematics and Computer Science, Fujian Normal University, 350007 Fuzhou, P.R. China
e-mail: zhonghuaijie@sina.com
e-mail: bj001_ren@163.com


Abstract.   In this paper, new characterizations of the single valued extension property are given, for a bounded linear operator T acting on a Banach space and its adjoint T*, at Λ0 C in the case that Λ0 I - T is quasi-Fredholm. With the help of a classical perturbation result concerning operators with eventual topological uniform descent, we show the constancy of certain subspace valued mappings on the components of quasi-Fredholm resolvent set. As a consequence, we obtain a classification of these components.

2010 Mathematics Subject Classification.   47A10, 47A11, 47A55.

Key words and phrases.   Single valued extension property, quasi-Fredholm operators, quasi-Fredholm resolvent set.


Full text (PDF) (access from subscribing institutions only)

DOI: 10.3336/gm.50.2.11


References:

  1. P. Aiena, Fredholm and local spectral theory, with application to multipliers, Kluwer Academic Publishers, Dordrecht, 2004.
    MathSciNet    

  2. P. Aiena, Quasi-Fredholm operators and localized SVEP, Acta Sci. Math. (Szeged) 73 (2007), 251-263.
    MathSciNet    

  3. P. Aiena and F. Villafañe, Components of resolvent sets and local spectral theory, Contemp. Math. 328 (2003), 1-14.
    MathSciNet     CrossRef

  4. M. Berkani, Restriction of an operator to the range of its powers, Studia Math. 140 (2000), 163-175.
    MathSciNet    

  5. M. Burgos, A. Kaidi, M. Mbekhta and M. Oudghiri, The descent spectrum and perturbations, J. Operator Theory 56 (2006), 259-271.
    MathSciNet    

  6. N. Dunford, Spectral theory II. Resolutions of the identity, Pacific J. Math. 2 (1952), 559-614.
    MathSciNet     CrossRef

  7. N. Dunford, Spectral operators, Pacific J. Math. 4 (1954), 321-354.
    MathSciNet     CrossRef

  8. J. Finch, The single valued extension property on a banach space, Pacific J. Math. 58 (1975), 61-69.
    MathSciNet     CrossRef

  9. S. Grabiner, Uniform ascent and descent of bounded operators, J. Math. Soc. Japan 34 (1982), 317-337.
    MathSciNet     CrossRef

  10. M. A. Kaashoek, Ascent, descent, nullity and defect, a note on a paper by A. E. Taylor, Math. Ann. 172 (1967), 105-115.
    MathSciNet     CrossRef

  11. T. Kato, Perturbation theory for nullity, deficiency and other quantities of linear operators, J. Analyse Math. 6 (1958), 261-322.
    MathSciNet     CrossRef

  12. T. Kato, Perturbation theory for linear operators, Spring-verlag, Berlin-Heidelberg-New York-Tokyo, 1995.
    MathSciNet    

  13. J.-P. Labrousse, Les opérateurs quasi Fredholm: une généralisation des opérateurs semi Fredholm, Rend. Circ. Mat. Palermo (2) 29 (1980), 161-258.
    MathSciNet     CrossRef

  14. K. B. Laursen and M. M. Neumann, An introduction to local spectral theory, Oxford University Press, New York, 2000.
    MathSciNet    

  15. M. Mbekhta and V. Müller, On the axiomatic theory of spectrum. II, Studia Math. 119 (1996), 129-147.
    MathSciNet    

  16. M. Mbekhta and A. Ouahab, Perturbation des opérateurs s-réguliers, in Topics in operator theory, operator algebras and applications, Timisoara, 1994, Rom. Acad. Bucharest, 1995, 239-249.
    MathSciNet    

  17. V. Müller, On the regular spectrum, J. Operator Theory 31 (1994), 363-380.
    MathSciNet    

  18. V. Müller, On the Kato-decomposition of quasi-Fredholm and B-Fredholm operators, Vienna, Preprint ESI 1013, 2001.

Glasnik Matematicki Home Page